A certain boundary value problem for mixed parabolic-hyperbolic equations with a characteristic line of change of type
Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 10-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_1_a1,
author = {Kh. G. Bzhikhatlov},
title = {A certain boundary value problem for mixed parabolic-hyperbolic equations with a characteristic line of change of type},
journal = {Differencialʹnye uravneni\^a},
pages = {10--16},
year = {1977},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_1_a1/}
}
TY - JOUR AU - Kh. G. Bzhikhatlov TI - A certain boundary value problem for mixed parabolic-hyperbolic equations with a characteristic line of change of type JO - Differencialʹnye uravneniâ PY - 1977 SP - 10 EP - 16 VL - 13 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1977_13_1_a1/ LA - ru ID - DE_1977_13_1_a1 ER -
Kh. G. Bzhikhatlov. A certain boundary value problem for mixed parabolic-hyperbolic equations with a characteristic line of change of type. Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 10-16. http://geodesic.mathdoc.fr/item/DE_1977_13_1_a1/